Electron. J. Diff. Eqns., Vol. 2006(2006), No. 136, pp. 1-20.

Null controllability of semilinear degenerate parabolic equations in bounded domains

Piermarco Cannarsa, Genni Fragnelli

In this paper we study controllability properties for semilinear degenerate parabolic equations with nonlinearities involving the first derivative in a bounded domain of R. Due to degeneracy, classical null controllability results do not hold in general. Thus we investigate results of 'regional null controllability', showing that we can drive the solution to rest at time T on a subset of the space domain, contained in the set where the equation is nondegenerate.

Submitted January 25, 2006. Published October 31, 2006.
Math Subject Classifications: 35K65, 35K55, 93B05.
Key Words: Null controllability; semilinear parabolic equations; degenerate equations.

Show me the PDF file (315K), TEX file, and other files for this article.

Piermarco Cannarsa
Dipartimento di Matematica
Università di Roma "Tor Vergata"
Via della Ricerca Scientifica, 00133 Roma, Italy
email: cannarsa@mat.uniroma2.it
Genni Fragnelli
Dipartimento di Ingegneria dell'Informazione
Università di Siena
Via Roma 56, 53100 Siena, Italy
email: fragnelli@dii.unisi.it

Return to the EJDE web page